# SDR SWAA2021080342361

- Difficulty date: January 15, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 22,957 hours, 10,214 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN ASSEMBLY CRACKED / REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LOWER PAN ASSEMBLY PER AMM 52-41-31.INSPECTOR: E74102
